MathSciNet Relay Station
MathSciNet bibliographic data
MR2098084 46B03 (03E02 46E15 47B38)
Gasparis, Ioannis Operators on $C(K)$ spaces preserving copies of Schreier spaces. Trans. Amer. Math. Soc. 357 (2005), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement